RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1951, Volume 15, Issue 2, Pages 109–130 (Mi izv3304)  

This article is cited in 1 scientific paper (total in 1 paper)

General theorems on the upper bound of the modulus of a trigonometric sum

I. M. Vinogradov


Full text: PDF file (1418 kB)

Bibliographic databases:
Received: 08.01.1951

Citation: I. M. Vinogradov, “General theorems on the upper bound of the modulus of a trigonometric sum”, Izv. Akad. Nauk SSSR Ser. Mat., 15:2 (1951), 109–130

Citation in format AMSBIB
\Bibitem{Vin51}
\by I.~M.~Vinogradov
\paper General theorems on the upper bound of the modulus of a trigonometric sum
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1951
\vol 15
\issue 2
\pages 109--130
\mathnet{http://mi.mathnet.ru/izv3304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=43846}
\zmath{https://zbmath.org/?q=an:0052.28003|0042.04205}


Linking options:
  • http://mi.mathnet.ru/eng/izv3304
  • http://mi.mathnet.ru/eng/izv/v15/i2/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Tyrina, “A new estimate for a trigonometric integral of I. M. Vinogradov”, Math. USSR-Izv., 30:2 (1988), 337–351  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:180
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019